Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 16, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Feb 25, 2013, 9:35 AM EST for Columbia County, Hamilton County, Suwannee County, Florida. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 25, 2013, 9:35 AM EST (14:35 UTC)
- Expired
- Feb 25, 2013, 10:15 AM EST
- In force
- 40 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Columbia County, FL, Hamilton County, FL, Suwannee County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 25, 9:45 AM EST | HAIL 2 | 2 Se Live Oak, FL | PUBLIC REPORTED TWO INCH HAIL CAUSING BROKEN CAR WINDOWS AND TREE LIMBS DOWNED. |
| Feb 25, 9:56 AM EST | HAIL 0.5 | 1 W Winfield, FL | THE PUBLIC REPORTED HALF INCH HAIL ALONG INTERSTATE 10. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 2.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 435 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
546
WUUS52 KJAX 251435
SVRJAX
FLC023-047-121-251515-
/O.NEW.KJAX.SV.W.0016.130225T1435Z-130225T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
935 AM EST MON FEB 25 2013
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL COLUMBIA COUNTY IN NORTHERN FLORIDA
SOUTHEASTERN HAMILTON COUNTY IN NORTHERN FLORIDA
CENTRAL SUWANNEE COUNTY IN NORTHERN FLORIDA
* UNTIL 1015 AM EST
* AT 935 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LIVE OAK...MOVING EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WELLBORN...WHITE SPRINGS...SUWANNEE VALLEY...WINFIELD...LAKE CITY
AND WATERTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3053 8255 3042 8247 3019 8247 3014 8303
3026 8305
TIME...MOT...LOC 1435Z 261DEG 38KT 3025 8294
$$
SHULER1 follow-up statement
527 WWUS52 KJAX 251457 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 957 AM EST MON FEB 25 2013 FLC023-047-121-251515- /O.CON.KJAX.SV.W.0016.000000T0000Z-130225T1515Z/ COLUMBIA FL-HAMILTON FL-SUWANNEE FL- 957 AM EST MON FEB 25 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EST FOR EXTREME NORTHEASTERN SUWANNEE...EXTREME SOUTHEASTERN HAMILTON AND CENTRAL COLUMBIA COUNTIES... AT 957 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WINFIELD...MOVING EAST AT 45 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE CITY...FIVE POINTS AND WATERTOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3035 8280 3041 8247 3019 8247 3016 8278 TIME...MOT...LOC 1457Z 261DEG 38KT 3029 8267 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 6:58 AM EST, 2 hours 37 minutes earlier.
Area forecast discussion, Feb 25, 6:58 AM EST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
658 AM EST MON FEB 25 2013
...LOCALLY HEAVY RAINFALL TODAY INTO TUESDAY...
...A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT AND TUESDAY...
.SHORT TERM /TODAY THROUGH TUESDAY NIGHT/...
SHOWERS/ISOLATED THUNDERSTORMS ARE SPREADING BACK ACROSS THE REGION
AS A WARM FRONTAL BOUNDARY BEGINS TO MOVE BACK TO THE NORTH. THE
BOUNDARY WILL NUDGE NORTH INTO NE FL LATER TODAY...MOVING INTO
SE GA THIS EVENING/OVERNIGHT. SIGNIFICANT DEEP LAYER MOISTURE AND
LIFT ALONG/AHEAD OF THE WARM FRONTAL BOUNDARY WILL RESULT IN
LOCALLY HEAVY RAINFALL...WITH 2-4 INCH AMOUNTS POSSIBLE THROUGH
TUESDAY...ESPECIALLY ACROSS SE GA WHERE SIGNIFICANT RAINS OCCURRED
EARLIER IN THE WEEKEND. THUS...WILL ISSUE A FLOOD WATCH FOR INTERIOR
SE GA UNTIL NOON TUESDAY. MODELS STILL VARY SOMEWHAT WITH TIMING
OF THE COLD FRONT...WITH NAM CONTINUING TO BE A BIT SLOWER THAN
THE GFS/ECMWF. WILL SPLIT THE DIFFERENCE...WITH THE COLD FRONT
MOVING INTO SE GA EARLY TUESDAY...SWEEPING ACROSS NE FL TUESDAY
AFTN...EXITING TO THE SOUTH TUESDAY EVENING. THE AREA CONTINUES
TO BE IN A SLIGHT RISK OF SEVERE TSTMS LATE MONDAY THROUGH
TUESDAY. WITH THE NAM IN PARTICULAR SHOWING MID/UPPER LEVEL SUPPORT
STRETCHING OUT AS THE SURFACE FRONT CROSSES...WILL USE GUSTY WINDS
FOR THE TSTMS TUESDAY. PRECIP WILL RAPIDLY DIMINISH TUESDAY EVENING
AS THE FRONT EXITS TO THE SOUTHEAST...WITH MOST AREAS CLEARING OUT
LATE TUESDAY NIGHT. ONSHORE FLOW WILL INCREASE TODAY...WITH
LOCALLY BREEZY CONDITIONS THIS AFTN...BUT REMAINING UNDER LAKE
WIND ADVISORY CRITERIA. WINDS WILL BE EVEN STRONGER TUESDAY WITH
THE FRONTAL APPROACH/CROSSING...WITH LAKE WIND ADVISORY CRITERIA
POSSIBLY BEING REACHED. A WIDE RANGE OF TEMPERATURES WILL BE
EXPERIENCED TODAY...WITH HIGHS IN THE UPPER 50S/LOWER 60S FOR MOST
OF SE GA IN THE NEARLY CONTINUOUS RAIN SHIELD...WITH MID 60S TO
NEAR 70 ACROSS FAR NE FL...WITH 75 TO 80 ACROSS NORTH CENTRAL
FLORIDA IN MORE SCATTERED PRECIP. ABOVE NORMAL TEMPERATURES WILL
PREVAIL TONIGHT/TUESDAY IN THE WARM SECTOR...WITH A COOLDOWN TO
NEAR NORMAL IN THE WAKE OF THE COLD FRONT TUESDAY NIGHT.
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
NEGATIVELY TILTED TROUGHING WILL PIVOT NORTHEASTWARD THROUGH THE
APPALACHIANS ON WED. THE REGION WILL BE LOCATED WITHIN ZONAL FLOW
ALOFT ON WED AS WEAK HIGH PRESSURE BUILDS EASTWARD ALONG THE GULF
COAST STATES. THIS PATTERN WILL ALLOW FOR NEAR CLIMO HIGHS (UPPER
60S/LOW 70S) AND SLIGHTLY BELOW CLIMO LOWS (40S) FOR WED/WED
NIGHT. ADDITIONAL SHORTWAVE ENERGY WILL DIVE INTO THE SOUTHERN
PLAINS ON THURS...AND THIS FEATURE WILL EVENTUALLY CARVE OUT A
SIGNIFICANT TROUGH OVER THE EASTERN HALF OF THE NATION HEADING
INTO THE WEEKEND. THE FLOW ALOFT WILL BECOME MORE NORTHWESTERLY BY
THURS...WHICH WILL GRADUALLY BRING MORE COLD AIR ADVECTION INTO
OUR REGION. BREEZY WESTERLY WINDS ARE EXPECTED ON THURS AFTERNOON.
HIGHS WILL BEGIN TO FALL BELOW CLIMO (60S)...WHILE LOWS THURS
NIGHT FALL INTO THE 30S INLAND AND LOWER 40S AT THE COAST.
DEEP TROUGHING WILL DIG INTO THE SOUTHEASTERN STATES ON FRI.
COLD AND UNSTABLE AIR WILL LIKELY PRODUCE AFTERNOON CLOUDINESS ON
FRI AND SAT REGION-WIDE...BUT AT THIS TIME MODEL SOUNDINGS SUGGEST
VERY DRY CONDITIONS IN THE LOW LEVELS THAT WOULD PRECLUDE ANY
MEASURABLE PRECIPITATION. HIGH TEMPERATURES WILL LIKELY REMAIN IN
THE 50S THROUGHOUT OUR AREA FROM FRI THROUGH SUN. A TIGHT PRESSURE
GRADIENT MAY PERSIST INTO SAT NIGHT...WHICH COULD KEEP LOWS NEAR
OR JUST ABOVE FREEZING FOR INLAND SECTIONS. A MORE WIDESPREAD
FREEZE APPEARS POSSIBLE ON SUN NIGHT AS WINDS SUBSIDE AND SURFACE
RIDGING BEGINS TO APPROACH FROM THE WEST.
&&
.AVIATION...
SUB-VFR CONDITIONS ARE EXPECTED THROUGH AT LEAST 00Z AT SSI AND THE
DUVAL COUNTY TERMINALS...AS RAIN AND EMBEDDED THUNDERSTORMS TRAVERSE
THE REGION FROM SOUTHWEST TO NORTHEAST. IFR VISIBILITIES ARE
POSSIBLE DURING HEAVIER DOWNPOURS. MOST OF THIS ACTIVITY WILL REMAIN
NORTH OF GNV. MVFR CIGS AROUND 1500 FT ARE EXPECTED AT GNV THROUGH
14Z. SHOWERS AND EMBEDDED THUNDERSTORMS WILL HAVE THE POTENTIAL TO
BRING PERIODS OF IFR CONDITIONS AND LOCALLY GUSTY WINDS TO THE
REGIONAL TERMINALS AFTER 15Z. NORTHEAST TO EAST SURFACE WINDS WILL
REMAIN NEAR 10 KTS THROUGH 04Z. EAST TO SOUTHEAST WINDS OF 10 TO 20
KT ARE EXPECTED FROM JUST OFF THE SURFACE UP THROUGH 4000 FT THROUGH
00Z. WINDS OFF THE SURFACE WILL BECOME SOUTH TO SOUTHWEST WITH A
RAPID INCREASE IN SPEEDS AFTER 00Z. LOW LEVEL WIND SHEAR MAY BECOME
AN ISSUE AFTER 04Z...AS SOUTHEASTERLY SURFACE WINDS NEAR 10 KT
BECOME SOUTHERLY AND RAPIDLY INCREASE TO NEAR 40 KT AT 3000 FT.
&&
.MARINE...
A WARM FRONT WILL LIFT NORTH ACROSS THE WATERS LATER TODAY. WINDS
WILL INCREASE TO SCA OFFSHORE THIS AFTN AND SCEC NEARSHORE...VEERING
TO THE SOUTH TNGT/TUESDAY WITH THE APPROACH OF THE COLD
FRONT...SHIFTING TO THE WEST TUESDAY NIGHT FOLLOWING THE FRONTAL
PASSAGE. WIDESPREAD SHOWERS ARE EXPECTED TODAY...WITH NUMEROUS
SHOWERS AND SCATTERED TSTMS TONIGHT/TUESDAY WITH THE COLD FRONT.
SCEC TO SCA CONDITIONS WILL PERSIST FOR THE MUCH OF THE LATTER HALF
OF THE WEEK.
RIP CURRENTS: MODERATE RISK THROUGH TUESDAY WITH ONSHORE FLOW AND
ELEVATED SURF.
&&
.HYDROLOGY...
RIVER FLOOD WARNINGS CONTINUE FOR THE ALTAMAHA RIVER AT
BAXLEY...EVERETT CITY...AND CHARLOTTE. A FLOOD WATCH HAS BEEN ISSUED
FOR INTERIOR SE GA UNTIL NOON TUESDAY...WITH ADDITIONAL RAINFALL
AMOUNTS OF 2 TO 4 INCHES POSSIBLE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 57 72 45 67 / 90 90 10 0
SSI 59 71 50 64 / 90 70 30 0
JAX 63 77 48 70 / 80 70 30 0
SGJ 65 77 52 69 / 60 70 30 0
GNV 63 76 49 71 / 60 80 30 0
OCF 65 77 51 73 / 50 80 40 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...FLOOD WATCH THROUGH TUESDAY MORNING FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...SMALL CRAFT ADVISORY FROM NOON TODAY TO 4 AM EST WEDNESDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
&&
ALLEN/NELSONHazardous weather outlook, Feb 25, 3:45 AM EST, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 345 AM EST MON FEB 25 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-261100- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 345 AM EST MON FEB 25 2013 ...A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT AND TUESDAY... ...FLOOD WATCH FOR INTERIOR SOUTHEAST GEORGIA UNTIL NOON TUESDAY... ...SMALL CRAFT ADVISORIES FOR THE OUTER COASTAL WATERS... ...RIVER FLOODING FOR ALTAMAHA RIVER AT BAXLEY...CHARLOTTE AND EVERETT CITY... ...MODERATE RISK OF RIP CURRENTS THROUGH TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A WARM FRONT WILL CROSS THE AREA TODAY AND TONIGHT. WIDESPREAD SHOWERS WITH LOCALLY HEAVY RAIN WILL OCCUR OVER EXTREME NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. A FLOOD WATCH IS IN EFFECT FOR INTERIOR SOUTHEAST GEORGIA. ISOLATED THUNDERSTORMS WILL BE POSSIBLE...WITH A FEW STORMS BECOMING STRONG TO LOCALLY SEVERE...ESPECIALLY LATER TONIGHT. SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE OUTER COASTAL WATERS. FLOOD WARNINGS CONTINUE ALONG THE ALTAMAHA RIVER AT BAXLEY...CHARLOTTE AND EVERETT CITY WILL CONTINUE. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A COLD FRONT WILL SWEEP ACROSS THE AREA TUESDAY. MODERATE TO LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE FRONTAL PASSAGE...WITH A FLOOD WATCH IN EFFECT FOR INTERIOR SOUTHEAST GEORGIA UNTIL NOON TUESDAY. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY. THE PRIMARY SEVERE THREAT WILL BE DAMAGING WINDS. SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT FOR THE OUTER COASTAL WATERS THROUGH TUESDAY NIGHT. FLOOD WARNINGS CONTINUE ALONG THE ALTAMAHA RIVER AT BAXLEY...CHARLOTTE AND EVERETT CITY WILL CONTINUE. A MODERATE RISK OF RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Feb 25, 6:04 AM EST, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
604 AM EST MON FEB 25 2013
FLZ021-251130-
SUWANNEE-
604 AM EST MON FEB 25 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
SUWANNEE COUNTY FOR STRONG WINDS VALID UNTIL 630 AM EST...
AT 604 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES WEST OF MCALPIN...MOVING EAST AT
25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
MCALPIN...WELLBORN AND HOUSTON THROUGH 630 AM EST. GUSTY WINDS OF
UP TO 45 MPH WILL BE POSSIBLE. HEAVY RAINFALL MAY PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 3019 8318 3034 8280 3034 8279 3011 8279
3004 8303 3007 8307 3008 8308 3010 8314
3018 8319
TIME...MOT...LOC 1104Z 248DEG 22KT 3014 8305
ALLENSpecial weather statement, Feb 25, 6:36 AM EST, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 636 AM EST MON FEB 25 2013 FLZ021-022-251215- COLUMBIA-SUWANNEE- 636 AM EST MON FEB 25 2013 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL COLUMBIA AND EASTERN SUWANNEE COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 715 AM EST... AT 637 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF WELLBORN...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WELLBORN...WINFIELD...SUWANNEE VALLEY...LAKE CITY...FIVE POINTS AND WATERTOWN THROUGH 715 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3045 8245 3017 8246 3002 8285 3022 8290 TIME...MOT...LOC 1137Z 243DEG 25KT 3015 8278 SHULER
Special weather statement, Feb 25, 7:21 AM EST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 721 AM EST MON FEB 25 2013 FLZ022-023-251300- BAKER-COLUMBIA- 721 AM EST MON FEB 25 2013 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN BAKER AND EASTERN COLUMBIA COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 800 AM EST... AT 721 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF OLUSTEE...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OLUSTEE...SANDERSON AND GLEN SAINT MARY THROUGH 800 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3038 8220 3014 8206 3014 8256 3022 8258 TIME...MOT...LOC 1221Z 261DEG 23KT 3018 8247 SHULER
Special weather statement, Feb 25, 8:37 AM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
837 AM EST MON FEB 25 2013
FLZ025-033-251400-
DUVAL-ST. JOHNS-
837 AM EST MON FEB 25 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
NORTHERN ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG WINDS
VALID UNTIL 900 AM EST...
AT 837 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF UNF...MOVING NORTHEAST
AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
UNF...BAYARD...SAN PABLO...PALM VALLEY...SAWGRASS...PONTE VEDRA
BEACH...NEPTUNE BEACH AND JACKSONVILLE BEACH THROUGH 900 AM EST.
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS
AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3013 8154 3029 8162 3039 8139 3038 8139
3020 8136 3018 8136
TIME...MOT...LOC 1337Z 247DEG 20KT 3024 8148
SHULERSpecial weather statement, Feb 25, 8:48 AM EST, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 848 AM EST MON FEB 25 2013 FLZ024-025-251430- DUVAL-NASSAU- 848 AM EST MON FEB 25 2013 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN DUVAL AND SOUTHERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 930 AM EST... AT 848 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES EAST OF BRYCEVILLE...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BRYCEVILLE...RATLIFF...JACKSONVILLE INTERNATIONAL AIRPORT... TALLYRAND...OCEANWAY AND FORT CAROLINE THROUGH 930 AM EST. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3040 8140 3028 8194 3045 8201 3063 8149 TIME...MOT...LOC 1348Z 251DEG 21KT 3039 8187 SHULER
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:53 PM EST | Special Weather Statement | JAX | Clay, Saint Johns | 67 min |
| Feb 25, 3:27 AM EST | Flood Watch | JAX | Baker, Nassau, Suwannee | 32 hr |
| Feb 25, 6:04 AM EST | Special Weather Statement | JAX | Suwannee | 26 min |
| Feb 25, 6:36 AM EST | Special Weather Statement | JAX | Columbia | 39 min |
| Feb 25, 7:21 AM EST | Special Weather Statement | JAX | Baker | 39 min |
| Feb 25, 8:07 AM EST | Severe Thunderstorm Warning | JAX | Baker, Duval, Nassau | 38 min |
| Feb 25, 8:37 AM EST | Special Weather Statement | JAX | Duval | 23 min |
| Feb 25, 8:48 AM EST | Special Weather Statement | JAX | Duval | 42 min |
| Feb 25, 9:03 AM EST | Severe Thunderstorm Warning | JAX | Duval | 42 min |
| Feb 25, 9:08 AM EST | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 52 min |
| Feb 25, 9:25 AM EST | Areal Flood Advisory | JAX | Duval, Nassau | 95 min |
| Feb 25, 9:39 AM EST | Special Weather Statement | JAX | Duval | 51 min |
| Feb 25, 9:44 AM EST | Areal Flood Advisory | JAX | Baker, Columbia, Hamilton, Suwannee | 2 hr |
| Feb 25, 10:13 AM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Union | 62 min |
| Feb 25, 10:39 AM EST | Special Weather Statement | JAX | Duval | 51 min |
| Feb 25, 11:03 AM EST | Severe Thunderstorm Warning | JAX | Baker, Duval, Nassau | 87 min |
| Feb 25, 11:17 AM EST | Areal Flood Advisory | JAX | Duval, Nassau | 118 min |
| Feb 25, 11:44 AM EST | Special Weather Statement | JAX | Saint Johns | 31 min |
| Feb 25, 12:08 PM EST | Special Marine Warning | JAX | 3 hr | |
| Feb 25, 12:32 PM EST | Special Weather Statement | JAX | Duval | 28 min |
| Feb 25, 1:28 PM EST | Special Weather Statement | JAX | Duval | 47 min |
| Feb 25, 2:42 PM EST | Areal Flood Advisory | JAX | Columbia, Hamilton, Suwannee | 2 hr |
| Feb 25, 4:42 PM EST | Areal Flood Advisory | JAX | Baker, Columbia, Duval, Nassau, Suwannee | 2 hr |
| Feb 25, 5:14 PM EST | Special Weather Statement | JAX | Duval | 46 min |
| Feb 25, 5:25 PM EST | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Duval, Saint Johns | 50 min |
| Feb 25, 5:47 PM EST | Areal Flood Advisory | JAX | Clay, Duval | 58 min |
| Feb 25, 6:16 PM EST | Special Weather Statement | JAX | Duval | 44 min |
| Feb 25, 6:26 PM EST | Special Marine Warning | JAX | 94 min | |
| Feb 25, 6:45 PM EST | Areal Flood Advisory | JAX | Columbia, Suwannee | 90 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.